Generalized Identities Involving Common Factors of Generalized Fibonacci, Jacobsthal and Jacobsthal-Lucas Numbers

Main Article Content

Yashwant K. Panwar, Bijendra Singh, V. K. Gupta


In this paper, we present generalized identities involving common factors of generalized Fibonacci, Jacobsthal and jacobsthal-Lucas numbers. Binet's formula will employ to obtain the identities.

Article Details


  1. A. F. Horadam, “Jacobsthal Representation Numbers”, Fibonacci Quarterly, Vol.34, No.1, (1996), 40-54.
  2. B. Singh, P. Bhadouria and O. Sikhwal, “Generalized Identities Involving Common Factors of Fibonacci and Lucas Numbers” International Journal of Algebra, Vol. 5, No. 13, (2011), 637-645.
  3. B. Singh, V. K. Gupta and Y. K. Panwar, Some Identities of Generalized Fibonacci
  4. Sequences, South pacific journal of Pure and Applied Mathematics, Vol.1, No.1, (2012), 80-86.
  5. Hoggatt, V.E. Jr., Fibonacci and Lucas Numbers, Houghton - Mifflin Co., Boston (1969).
  6. Hoggatt, V.E. Jr., Phillips, J.W. and Leonard, H. Jr., “Twenty-four Master Identities”, The Fibonacci Quarterly, Vol.9, No.1, (1971), 1-17.
  7. M. Thongmoon, “New Identities for the Even and Odd Fibonacci and Lucas Numbers”, Int. J. Contemp. Math. Sciences, Vol. 4, No.7 (2009), 303-308.
  8. T. Koshy, Fibonacci and Lucas Numbers with Applications, John Wiley, New York (2001).
  9. V. K. Gupta and Y. K. Panwar “Common factors of generalized Fibonacci, Jacobsthal and Jacobsthal-Lucas numbers”, International Journal of Applied Mathematical Research, Vol.1, No.4 (2012), 377-382.
  10. V. K. Gupta, Y. K. Panwar and O. Sikhwal, “Generalized Fibonacci sequences”, Theoretical Mathematics & Applications, Vol.2, No.2 (2012), 115-124.
  11. Y. K. Panwar, Generalized Fibonacci sequences, LAP, Germany (2012).